# SDR CA961007027

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703301
- Condition: Spalled
- Location: Red Gearbx Nr 15
- Part time: 13,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REDUCTION GEARBOX (RGB) SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED THE RGB WAS MAKING METAL. THE CAUSE OF THE REDUCTION GEARBOX MAKING METAL WAS SPALLED OF THE #15 BEARING INNER RACE.
